Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Numerical Approach for Bagley- Torvik Fractional Differential Equations Using Haar Wavelets

Year:    2019

Journal of Information and Computing Science, Vol. 14 (2019), Iss. 2 : pp. 103–114

Abstract

In this paper we consider Bagley-Torvik fractional differential equations, which are arising in the modeling of motion of rigid plate immersed in a Newtonian fluid. The main attribution of our content is that it transforms the fractional differential equations to a system of algebraic equations without any restrictions and assumptions. Theoretical results are authenticated by five numerical examples of both linear and nonlinear. To demonstrate the accuracy and efficiency of the Haar wavelet collocation method and results are compared with the existing methods.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22420

Journal of Information and Computing Science, Vol. 14 (2019), Iss. 2 : pp. 103–114

Published online:    2019-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    12

Keywords: